- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2024 17 (3)
- Authors
- Toumi, Habiba; Nouar, Ahmed
- Contact information
- Toumi, Habiba: Laboratory LAMAHIS, University Badji Mokhtar Annaba 23000, Algeria; , OCRID: 0009-0003-2332-3689; Nouar, Ahmed: Laboratory LAMAHIS, University 20 Aˆut 1955 Skikda 21000, Algeria;
- Keywords
- abstract Cauchy problems; integrated semi-groups; well-posedness
- Abstract
In this paper, we establish sufficient conditions for the p-fold well-posedness of higher-order abstract Cauchy problem. These conditions are expressed in terms of decay of some auxiliary pencils derived from the characteristic pencil for the operational differential equation considered. In particular, this paper improves important and interesting work
- Pages
- 304–317
- EDN
- EFTTGL
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/152853
Journal of Siberian Federal University. Mathematics & Physics / On the p-fold Well-posedness of Higher Order Abstract Cauchy Problem
Full text (.pdf)